|BLOOD IN MY STOOL
Oct 5, 2010
Im a South African and have been on HIV meds since 2005 and take efavirenz and truvada. I noticed blood on my stool round about march this year and the doctor administered barium enema because he was suspecting that this might be a sign of cancer. The results indicated that there was no cancer. Recently I started noticing blood on my stool again after a long time. What could be the cause? Could it be the meds I am taking?
| Response from Dr. Henry
Meds unlikely to be causing blood in stool. Most common cause is an external or internal hemorrhoid followed by polyps, fissures,A/V telangiectasias, infections, and tumors. Often monitoring or sigmoidoscopy/colonscopy might be warranted to sort out cause. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Too Scared To Get Tested After Sex With A Prostitute
- Sore On Mouth After Kissing Cut On Lip Worried I Have HIV
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.